# SDR ASAA2023071544052

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 35,980 hours, 11,338 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT. GROUNDED - YES. PERFORMED VOLTAGE AT LH FWD WINDOW HEAT CONTROLLER IAW B737-900 AMM 30-41-11 AND PERFORMED BITE OF CONTROLLER IAW B737-9 FIM 30-41 TASK 801 CYCLED AND INSPECTED C/B FOR LEFT FWD WINDOW HEAT AMM 20-60-01. WINDOW HEAT OPS CHECK PERFORMED IAW AMM 30-41-11.
